Advertisement

(Retracted Article) Topology of plane curves and discriminants

  • Zahid RazaEmail author
Article
  • 213 Downloads

The paper “Topology of plane curves and discriminants” has been withdrawn since the main results are already contained in the literature, see Gwoździewicz, J., Płoski, A.: Formulae for the singularities at infinity of plane algebraic curves. Effective methods in algebraic and analytic geometry, 2000 (Kraków). Univ. Iagel. Acta Math. 39, 109–133 (2001).

Copyright information

© Mathematisches Seminar der Universität Hamburg and Springer 2008

Authors and Affiliations

  1. 1.Abdus Salam School of Mathematical SciencesGovernment College UniversityLahorePakistan

Personalised recommendations